# SDR UPS02839570

- Difficulty date: September 17, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT STA 1180 BY LONG 28 AND 27L FITTING IS CRACKED     REMOVED CRACKED FITTING, RECIEVED NEW FITTING P/N 3755842-505N. FABB ED REPAIR ANGLES IAW DC8 SRM 53-2-0. ALODINED & PRIMED IAW DC8 SRM 5 1-1-8. INSTALLED IAW DC8 SRM 51-1-20D. SEALED IAW DC8 SRM 51-1-17 & 51-1-14
